# SDR DALA2024101410031

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 95,475 hours, 17,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: RE-INSTALLED LIGHT ASSY AND AFTER CHK PER B767-400 AMM 52-73-00, OPS TEST, WORKING PROPERLY. REMOVED ITEM FROM MEL LIST. PLACARD REMOVED. (0601782)
